# SDR DXTA2023121110284

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N834QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000079
- Aircraft time: 1,605 hours, 956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TO TEST ON POWER ON CHECKLIST.  COMPLIED WITH NJA TASK CARD TC·FLT-33-1001.  ALL EMERGENCY LIGHTS OPERATED CORRECTLY WITH NO DEFECTS NOTED.
